MoonGalSenior Contributor
Medication and Back Pain (Side effect)
I was reading @Love's mention of a side effect of her medication - and back pain got mentioned by another forumite. This rang a bell in my head because my back pain started a decade ago when I went on to a specific anti-depressant.
I am really upset and distressed now, if this medication has been the cause of my terrible and severe back pain for the past decade and I have just been dosing myself with back pain day after day. This huge victim-gal just came roaring out of the dark and I feel so bloody helpless that if in fact it has been the drug and everything else I have been doing is just pointless - pain meds, sleepless nights from pain, daily difficulties, this great narrowing of my life to barely functioning... including barely being able to walk. The back-pain shuffle/waddle. OMG.
Although I did have an actual injury a few years ago - a serious back injury but even before that occured I was in alot of pain, I was contantly at the physio therapist, taking pain meds etc. I have seen specialists and my doctor and pain specialists and everyone has known I am on this medication but no one has put 2 and 2 togther. I might be jumping the gun on this, but even knowing this is a potential side effect - and some reports are saying it is COMMON, not rare and many people on forums are saying they desisted within weeks of starting this medication because of the back pain and it resolved. I have been thrown into a loop by this info.
I will make an appointment to see my doctor about it - i have to be so careful mucking around with my head-meds 'cause I can be chucked into hypo-mania, anxiety and psychosis - but I really want to find out if this medication is potentially the problem for my chronic debilitating back pain. <sigh> more things to go through. Poor me (sorry for being self-piteous wreck!)